MathSciNet Relay Station
MathSciNet bibliographic data
MR2836332 30C62 (30C20 30C45 30C55 30C80 31A05)
Chen, S. H.; Ponnusamy, S.; Wang, X. Properties of some classes of planar harmonic and planar biharmonic mappings. Complex Anal. Oper. Theory 5 (2011), no. 3, 901–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement